Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    17
  • views
    7911

3 Week Mark

sunandsnow5

213 views

So,

Today is my third full week on claravis 40 mg and right now it is going fine besides the breakout. My cheeks are still now getting painful pustules and they are deep. The only improvement has been more with my jawline. If I do get any acne it is not severe and goes away pretty quickly. Besides the acne my only side effect is my lips drying out. Dr. Dan's is working great. i can even put lip stain on and they look fine My skin though I do moisturize is staying pretty normal. Best of luck to everyone else (: and Happy Thanksgiving!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×